Aa
A
A
Close
1549092 tn?1297049911
Vyvanse
Hi, i am a 37 year old female who has been on vyvance for a month. This is my first time on add meds and im not sure if what im feeling is normal:/ i feel really good for the first three to four hours and then major anxiety sets in and i get shaky and cold, chilled to the bone cold. I take 30 mg in the morning and im wondering if i need a higher dose or switch meds? Anyone??
Cancel
4 Answers
Page 1 of 1
189897 tn?1441130118
   Well, keeping in good contact with your doctor and letting the doctor know how you are doing is always very important.  This is especially true at the start of taking medication as the doctor is really guessing at the dose and is counting on your feedback to help make a more accurate assessment.
    Your symptoms sound more like a withdrawal type of symptom, then a normal reaction to vyvance.  This is a pretty good site for information for adults on meds.  I think you will find the information useful as it compares  Vyvanse vs Adderall XR.  Do make sure you also click on their ADHD link at the top of the page once you have finished reading.  The site is - http://healthlifeandstuff.com/2009/07/vyvanse-vs-adderall-simple-vs-complex.
   You also might want to check out another very good site for adult ADD.  Its has a different approach to the matter as it is all done with videos and was recently featured in a special on PBS.   Its - http://totallyadd.com/#/welcome/
  Hope this helps.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1549092 tn?1297049911
Thank you, i thought i was crazy but yes i do feel like im going thru withdrawals and its not a good feeling, im gonna call my dr in the morning(:
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My 16 year old son has been on Vyvanse for almost 4 years.  Vyvanse has caused major anxiety and symptoms of OCD. A couple of months ago I had to take him to the emergency room because he was having heart pains and his left arm was numb.  After cutting his dose from 50 mg to 40 mgs, the symptoms went away after 24 hours. I now have him on 30 mg and I'm in the process of weaning him off.  The risks are too high compared to the benefits.  He was looking drugged and had a "crazy look" in his eyes at times.  Now, after a couple of weeks on 30 mg, the "crazy" look has left and he talks and can converse like a normal kid.  His concentration seems better, believe it or not.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
hi
I know this is an old post, but my 12 year old is having the same effects. what did you end up doing? i want to change back to concerta. We stopped because it seems that the meds were wearing off too soon and tried vyanse cause prescription plan changed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1816154 tn?1463433618
Blank
hansen20 commented on photo
4 hrs ago
982214 tn?1449518366
Blank
krichar commented on Des_a_rae's status
9 hrs ago
982214 tn?1449518366
Blank
krichar commented on KeeLolo's status
18 hrs ago
Top Children's Development Answerers
189897 tn?1441130118
Blank
Sandman2
San Pedro, CA
ADD / ADHD Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Development Answerers
189897 tn?1441130118
Blank
Sandman2
San Pedro, CA